# SDR MASA200600515

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,884 hours, 5,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7396 IAD - OB SPOILERON/FLIGHT SPOILER CAUTION MSG.  MAINTENANCE RESET SYSTEM.
